# SDR 96ZZZX1423

- Difficulty date: January 7, 1996
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N203AV
- Make and model: Boeing 727259
- Aircraft serial: 22474
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Condition: Corrosion
- Location: Bs 1040-1060
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT MAIN ENTRY DOOR L2 SUPPORT ANGLE FOR L2 DOOR SCUFF PLATE HAS LIGHT LEVEL 1 AND EXFOLIATION LEVEL 2 CORROSION AROUND FASTENER HOLES, STA 1040.0 - STA 1060.0, LBL 62.0.  REMOVED CORROSION AND TREATED AND INSTALLED 'L' ANGLE DOUBLER PER SRM 51-40-2.
